# SDR RAIA201512270002

- Difficulty date: December 27, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 36,038 hours, 20,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT ROW 8, LIGHT NR 16B, IS INOPERATIVE INSPECTED AND FOUND BATTERY SUPPLY UNIT NR 2 TO BE FAULTY.  R & R BATTERY SUPPLY UNIT NR 2.  OPS CHECK GOOD.
